MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA VAPOR 2000; ANESTHESIA UNIT VAPORIZERS

DRÄGERWERK AG & CO. KGAA VAPOR 2000; ANESTHESIA UNIT VAPORIZERS
Model Number M35054
Medical Device Problem Codes Fracture (1260); Activation Failure (3270)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the control dial of the vaporizer "felt loose" and that the dosage of anesthetic agent was less than expected.Reportedly, the patient showed signs of beginning awareness.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The reported aspect of compromised dial movement could initially been confirmed at the local dräger subsidiary.It was then decided to forward the vaporizer to the manufacturer for a potentially required in-depth factury repair.However, upon receipt the device was inspected and tested in the manufacturer's workshop but neither the compromized dial function nor the reported obervation of dosage deviation could be reproduced.Hence, a reliable explanation for the user's experience cannot be found.The delivery unit of the device which includes the mechanical components of the dial function has been replaced as a precautionary measure; the device was then returned to the customer in ready-to-use condition.
 
Event or Problem Description

Brand Name
VAPOR 2000
Common Device Name
ANESTHESIA UNIT VAPORIZERS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
MDR Report Key15247314
Report Number9611500-2022-00210
Device Sequence Number14905203
Product Code CAD
UDI-Device Identifier04048675228059
UDI-Public(01)04048675228059(11)190911(93)M35054-37
Combination Product (Y/N)N
PMA/510(K) Number
K971923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM35054
Device Catalogue NumberM35054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown